Page 1 of 13 12311 ... LastLast
Results 1 to 10 of 123

Thread: Hydroxycut Side Effects?

  1. #1
    Junior Member
    Join Date
    Jan 2008
    Posts
    1

    Default Hydroxycut Side Effects?

    I have been taking hydroxycut for 2 weeks now & have had great results. Went from 115 to 107. But I have had some side effects from it such as being dizzy, shaky, and I feel really warm like I'm going to break out in a sweat. Anyone else experience this?

  2. #2
    Junior Member
    Join Date
    Jan 2008
    Posts
    1

    Default

    Are you taking the Hydroxycut with Ephedrine? Ephedrine will give you side effects. I'm not sure if it was taken off the market yet, but check your bottle and see. It's like taking speed for some people and they can't handle it. If you do insist on buying it, buy Ephedrine free. Best of luck. Also read the link for the Adverse side effects. Everything you mentioned is listed.

  3. #3
    vancoulver
    Guest

    Default hydroxycut side effects...

    I have been taking Hydroxycut Hardcore for a year and a half (on and off, but totally at least 9 months)
    The result : the first two months you would be shocked!!! since it works,,,,, you lose many pounds that you couldnt do that beforehand.......... even without excercise

    after that you go on plateu, ,,,,,,,,, after six months ,,no extra results, still no six packs (
    you dont want to believe it stopped working........ you keep taking it

    the beginning side effects (getting warmer, extreme anxiety, heart racing,...dry throat ,, hot burning throat,, hot body..) become intolerable.......... you become hot body, dry mouth, shaky, jittery all day


    then you stop taking it this is how it happend to me.

  4. #4
    Con
    Guest

    Default Hydroxycut Side Effects

    I started taking Hydroxycut about 4 days ago. I started off by taking 2 pills but after taking the second pill that day I ended up with a weird feeling in my stomach - not so much nausea as just an unwell feeling. For the next couple of days I only took 1 pill in the morning and it wasn't as bad but I found that still my stomach didn't feel "right" especially when eating. I did experience slight headaches and my body getting hot during the first few days but only very mild. The only thing I don't like is feeling sick to my stomach. Has anyone else had any nausea or weird feelings in their stomachs?

  5. #5
    Unregistered
    Guest

    Default

    Quote Originally Posted by Con View Post
    I started taking Hydroxycut about 4 days ago. I started off by taking 2 pills but after taking the second pill that day I ended up with a weird feeling in my stomach - not so much nausea as just an unwell feeling. For the next couple of days I only took 1 pill in the morning and it wasn't as bad but I found that still my stomach didn't feel "right" especially when eating. I did experience slight headaches and my body getting hot during the first few days but only very mild. The only thing I don't like is feeling sick to my stomach. Has anyone else had any nausea or weird feelings in their stomachs?
    I was really relieved when I read your quote. I thought that maybe it was just me when I started feeling sick to my stomach and breaking out in a sweat. I started Hydroxycut just two days ago and at first I thought I was coming down with some kind of virus or something. I even had to take a gravol the first night to get my stomach to settle. You were so right when you referred to it as a generally "unwell feeling" and I'm wondering if I should continue or not. I really don't want to stop because I've heard good things about the success in weight loss but it sucks if I have to deal with feeling this way.....

  6. #6
    Unregistered
    Guest

    Default Does water help?

    I was reading through all the comments and I was wondering if everyone was drinking the 10 8oz. glasses of water the directions say to drink and still having these side effects? I haven't started taking this yet because I wanted to do some research on it first. I figured that some of the side effects would be the ones some of you have mentioned and was wondering if drinking the recommended 80oz. of water helped.

  7. #7
    Junior Member
    Join Date
    May 2008
    Posts
    1

    Unhappy Bad experience with hydroxycut

    I started my workout today and i decided to go with hydroxycut for the extra help. So i took 1 pill an hour before i left to go jogging. I did about 6 laps around the track. I'm not sure what it was, but after i was done jogging i came back home and i felt almost paralyzed. I had severe dizziness and was short of breathe. My right arm and left arm and also my legs felt extremely numb. I vomited all the water i took in. After 10-15mins of this the numbness went away and so was the dizziness. I thought it might have been heat exhaustion but the weather was not all that hot. i had plenty of water (vitamin water) but i didn't eat anything the whole day. i figured i will eat when i get back from the jog and after i had lifted some weights. Am i the only one who have experienced this with the hydroxycut?? This is not my first time taken hydroxycut. But this was not the original formula hydroxycut but it was the new bottle hydroxycut max.

  8. #8
    Junior Member
    Join Date
    Jun 2008
    Posts
    1

    Default

    My experience with this product (Hydroxycut - caffeine free) was short lived, one day to be exact due to the fact that at the end of the day, 2 pills later, I experienced a problem with forgetting topics that I was talking about, I had ringing in my ears, I felt derranged and my brain felt numb. Here it is the next day and I still feel these symptoms, but not as strong. Any pill that tingles in your mouth is bad news in my book, now... And what makes it worse was, I was skeptical about taking pills to help me lose weight for this reason. I drank the water just like it said, all day long to be exact if anybody is wondering. All I got to say is save your money, eat right, drink water and exercise. And the Hydroxycut is in the garbage! All natural from here on---!

  9. #9
    Unregistered
    Guest

    Default Wildthang

    Quote Originally Posted by SMS81 View Post
    I started my workout today and i decided to go with hydroxycut for the extra help. So i took 1 pill an hour before i left to go jogging. I did about 6 laps around the track. I'm not sure what it was, but after i was done jogging i came back home and i felt almost paralyzed. I had severe dizziness and was short of breathe. My right arm and left arm and also my legs felt extremely numb. I vomited all the water i took in. After 10-15mins of this the numbness went away and so was the dizziness. I thought it might have been heat exhaustion but the weather was not all that hot. i had plenty of water (vitamin water) but i didn't eat anything the whole day. i figured i will eat when i get back from the jog and after i had lifted some weights. Am i the only one who have experienced this with the hydroxycut?? This is not my first time taken hydroxycut. But this was not the original formula hydroxycut but it was the new bottle hydroxycut max.
    Hey I tried it for about three days. I had the uneasy stomach queaziness the first three days and then on the fourth morning, I had a HUGE reaction to it. My body started shaking, mu throat started closing up, my skin turned red and blotchy like a suburn and my heart pounded. I have never had an allergic reaction to anything in my life, so now I am so paranoid about muscletech's products. Hydroxcut Hardcore added something that just can't be safe. Anyone else??

  10. #10
    Junior Member
    Join Date
    Nov 2008
    Posts
    1

    Default spaced out brain zaps

    I have taken hydroxycut in the past and lost about 40lbs in a 5 mo period while doing diet and exercise as well. That was 4 years ago. I just started taking hydroxycut again a few days ago and am experience some side effects that I don't remember from years ago. I am sure they have changed ingredients. I am taking the AM/PM formula. I started with 1 pill every 4-6 hours the first 3 days, experienced slight headaches. Went up to the recommended 2 pills 3x daily. Experiencing brain zaps, headaches, hot flashes. I am sticking to it hoping my body will adjust to these side effects. The brain zaps are similar to w/drawl effects of some forms of anti depressent/anxiety meds I have taken.

Page 1 of 13 12311 ... LastLast

Visitors found this page by searching for:

headaches and nausea after using hydroxycut

hidroxicut shaking

does hydroxycut make what makes you dizzy and nausea

side effects of hydroxycut

SEO Blog

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44